# SDR P5CA2016081200193

- Difficulty date: August 12, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 8,649 hours, 2,124 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK AUTO TEMP CONTROL FAILS TO MAINTAIN DESIRED TEMP.  MANUAL MODE OPERATES NORMALLY & PERFORMED ZONE TEMP CONTROLLER BITE CONDITION NORMAL. CLEANED FLT DECK TEMP SENSOR FILTER.  FLIGHT DECK TEMP CONTROL CONDITION.  CHECKS NORMAL IAW AMM 21-61-03.
